# SDR Q2SA751004

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 106,155 hours, 20,517 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Inflt Separation
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: K

## Discrepancy

INFLIGHT ON CLIMB-OUT AT ABOUT 10,000 FT, LOUD NOISE HEARD WITH SLIGHT YAW TO THE LEFT.  INFLIGHT INSPECTION REVEALED PANELS MISSING ABOVE THE NR 2 ENGINE PYLON AND DAMAGE TO THE LEADING EDGE OF THE WING JUST ABOVE THE NR 2 ENGINE PYLON.  NO ABNORMAL FLIGHT INDICATIONS AFTERWARDS, AND FLIGHT CONTINUED UNEVENTFUL TO DESTINATION.  FURTHER INSPECTION ON GROUND REVEALED THAT LEFT AND RIGHT CORE COWLS TO THE NR 2 ENGINE CAME OFF, CREATING FURTHER SIGNIFICANT DAMAGE TO MULTIPLE AIRCRAFT AREAS.
